Modal operators on bounded commutative residuated ℓ -monoids

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65446

Show full item record


Title: Modal operators on bounded commutative residuated ℓ -monoids
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2007
Citation: Mathematica Slovaca. 2007, vol. 57, no. 4, p. 321-332.
URI: http://hdl.handle.net/10084/65446
ISSN: 0139-9918
1337-2211
DOI: 10.2478/s12175-007-0026-3
URI: http://dx.doi.org/10.2478/s12175-007-0026-3
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics